# SDR UIEA2025031900234

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 111,285 hours, 24,569 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skin
- Condition: Gouged
- Location: Torque Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 1, LH SIDE, SKIN ON AFT TORQUE BOX WITH A GOUGE.( ENG 1, LH SIDE, SKIN ON AFT TORQUE BOX DAMAGE WAS REPAIRED IAW TRE6754205 ISSUED DATE 01MAR25. RDR NUMBER: CMA-TLS-25-0015-03B DATE 01MAR25. NO FURTHER DEFECTS )
